The British journal of dermatology · 1979
Disseminated intravascular coagulation associated with toxic epidermal necrolysis (Lyell's syndrome).
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kvasnicka J, Rezác J, Svejda J, Duchková H, Kaze F, Zalud P, Richter J
Аннотация
Evidence of disseminated intravascular coagulation was recorded in eight patients with toxic epidermal necrolysis (TEN)--Lyell's syndrome. Patients were treated with low doses of heparin in combination with the usual treatment of TEN, i.e. maintenance of fluid and electrolyte balance, systemic corticosteroids, antibiotics and aseptic dressings, in the Intensive Care Unit environment. It is suggested that the alteration of haemostasis and inter-related biological systems, such as activation of components of complement, kinins and immunoglobulins, may affect the outcome of TEN.